Anna Guerrieri

Associate Professor

Coppito 1, Room
anna.guerrieri@univaq.it
0862433147

Commutative algebra, Noetherian rings, Blowup Algebras, invariants of ideals with specific structures

Teaching web pages:
Office hours:
Monday 12:00 - 14:00

2016 - Clare D'Cruz, Anna Guerrieri, Homology, mixed multiplicities and Hilbert coefficiens of the fiber cone,  J. Of Algebra - Sottoposto per stampa.

2015 – Fabrizio Brienza, Anna Guerrieri, Initial ideals of Borel type, In ACTA MATHEMATICA VIETNAMICA - ISSN:0251-4184 vol. 40 DOI:10.1007/s40306-015-0112-5.

2014 – Francesca Di Giovannantonio, Anna Guerrieri e Irena Swanson, Searching for Cutkosky's example. pp.865-876. In ROCKY MOUNTAIN JOURNAL OF MATHEMATICS - ISSN:0035-7596 vol. 44 (3)

2007 - Elena Grieco, Anna Guerrieri e Irena Swanson, Permanental ideals of Hankel matrices. DOI:10.1007/BF03173488. pp.39-58. In ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG - ISSN:0025-5858 vol. 77

2007 - Elena Grieco e Anna Guerrieri, Minimal primes over P_3(I). pp.217-229. In Rendiconti in memoria di Fabio Rossi - ISBN:0049-4704 vol. 39

2005 – Clare D'Cruz e Anna Guerrieri, Multigraded Hilbert coefficients. DOI:10.1201/9781420028324.ch6. pp.59-68. In Commutative Algebra: Geometric, Homological, Combinatorial and Computational Aspects - Edited by Corso, Gimenez, Vaz Pinto and Zarzuela - ISBN:978-0824723354 vol. 244

2003 – Anna Guerrieri e Irena Swanson, On the ideal of minors of matrices of linear forms. pp.139-152. In Commutative Algebra: Interactions with Algebraic Geometry - ISBN:0-8218-3233-6. In CONTEMPORARY MATHEMATICS - ISSN:0271-4132 vol. 331

2001 – Stefania Gabelli e Anna Guerrieri, On the complete integral closure of the Rees algebra. pp.155-170. In Ideal theoretic methods in commutative algebra. Proceedings of the conference in honor of Professor James A. Huckaba's retirement, University of Missouri, Columbia, MO, USA. - ISBN:9780824705534. In LECTURE NOTES IN PURE AND APPLIED MATHEMATICS - ISSN:0075-8469 vol. 220

2001 – Marco D'Anna, Anna Guerrieri e William Heinzer, Ideals having a one-dimensional fiber cone. pp.155-170. In Ideal theoretic methods in commutative algebra. Proceedings of the conference in honor of Professor James A. Huckaba's retirement, University of Missouri, Columbia, MO, USA. - ISBN:9780824705534. In LECTURE NOTES IN PURE AND APPLIED MATHEMATICS - ISSN:0075-8469 vol. 220

2001 – Marco D'Anna, Anna Guerrieri e William Heinzer, Invariants of ideals having principal reductions. DOI:10.1081/AGB-100001550. pp.889-906. In COMMUNICATIONS IN ALGEBRA - ISSN:0092-7872 vol. 29

2000 – Anna Guerrieri e Irena Swanson, Jacobian ideals of trilinear forms: an application of $-genericity. DOI:10.1006/jabr.1999.8196. pp.410-435. In JOURNAL OF ALGEBRA - ISSN:0021-8693 vol. 226

1999 - Winfried Bruns e Anna Guerrieri,The Dedekind-Mertens formula and determinantal rings. DOI:10.1090/S0002-9939-99-04535-9. pp.657-663. In PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY - ISSN:0002-9939 vol. 127

1999 – Anna Guerrieri e Maria Evelina Rossi, Estimates on the depth of the associated graded ring. DOI:10.1006/jabr.1998.7626,. pp.457-471. In JOURNAL OF ALGEBRA - ISSN:0021-8693 vol. 211

1998 – Anna Guerrieri e Maria Evelina Rossi, Hilbert coefficients of Hilbert filtrations. DOI:10.1006/jabr.1997.7194. pp.40-61. In JOURNAL OF ALGEBRA - ISSN:0021-8693 vol. 199 (1)

1997 – Giandomenico Boffi, Winfried Bruns e Anna Guerrieri, On the Jacobian ideal of a trilinear form. DOI:10.1006/jabr.1997.7129. pp.521-534. In JOURNAL OF ALGEBRA - ISSN:0021-8693 vol. 197 (2)

1995 – Anna Guerrieri, On the depth of certain graded rings associated to an ideal. DOI:: 10.1080/00927879508825476. pp.4447-4460. In COMMUNICATIONS IN ALGEBRA - ISSN:0092-7872 vol. 23 (12)

1995 Anna Guerrieri, On the depth of the associated graded ring. DOI:10.1090/S0002-9939-1995-1211580-9. pp.11-20. In PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY - ISSN:0002-9939 vol. 123 (1)

1994 – Anna Guerrieri, On the depth of the associated graded ring of an $m$-primary ideal of a Cohen-Macaulay local ring. DOI:10.1006/jabr.1994.1210. pp.745-757. In JOURNAL OF ALGEBRA - ISSN:0021-8693 vol. 167 (3)